Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Unprotected sex, taken pills, delayed periods, pregnant?

I am on a birth control pill and have been for about two years. I almost always use a condom with my boyfriend of three years, but sometimes we don t. Before I got my last period , we did have sex without a condom a few times, but I took my pill regularly and every day. However, now I have had my period for nine days in a row, which never happens. I always get it for exactly seven days. Is there any chance this could mean I am pregnant? Should I take a test or go to the doctor?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for query.
I think as you say you are taking pills regularly or you are using condom occasionally,but that i think a sufficient protection.
changes in period because of pills also.
If you missed your period go and consult the doctor.
I think you are not pregnant.
take care.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor